Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can I take injections and millica tablets to treat bone degeneration ?

Dear Doctor , Iam an arthric patient and of recent i got pain in my hip joint and thigh.Tests show that theres some bone degeneration . Someone has recomended this injection for me and millica tabs. What would you advise?. I am 53 yrs, 5ft, about 75kgs. I am a female. I have been taking drugs like: Esomeprazol and pain killers.
Asked On : Thu, 16 Jun 2011
Answers:  2 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
HELLO...
WELCOME CHM

YOU ARE ARTHRITIC PT. SO YOUR BONE DEGENERATION OCCUR, YOU ARE ALSO OBESE THAT EFFECT ALSO JOINTS, MORE THAN THIS AGING EFFECT. YOUR ALSO TAKING PAINKILLER FOR PAIN . YOU REQUIRED HOMOEOPATHIC TREATMENT FOR THIS , SO CONSULT HOMOEOPATHIC DOCTOR OR IF YOU WANT FROM MY SIDE ONLINE HOMOEOPATHY THAN MAIL ME drvipul2001@yahoo.com . WITH MEDICINE YOU REQUIRED FOOD WHICH REACH IN CALCIUM , SO THAT GIVE STRENGTH TO BONE.

TAKE CARE..
Answered: Thu, 16 Jun 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello Mary;
welcome to HealthcareMagic
The first thing to see is what is your age?If it is above 40 yrs the in females degenerative changes in bones is common for which you should take calcium tablets(i guess millica is calcium);pain killer for pain relief;and Esomeprazole is a antacid which you can take.The best thing is to consult a Orthopaedic doctor for opinion and treatment he will guide you better.
Thanks
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor